advertisement
Question
Posted by: Cindy | 2006/07/27

Keflex and Cyclimycin

I've been prescribed generic Keflex (Ibilex) for an ear infection and have been taking it for 4 days now. I usually take Cyclimycin for a skin problem (acne).

Since taking the Keflex I have fever and headache and extreme tiredness. I stopped taking the Cyclimycin for 4 days now and my skin really erupted.

Can I take the Keflex and Cyclimycin together or will there be an adverse reaction?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Taking these two together should be fine - The side effects that you have experienced maybe due to the Ketek.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jason Daniels | 2006/12/08

Is it possible for Cyclimycin to cause Tinea Versicolor or make the condition worse?

Reply to Jason Daniels

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement